# SDR DALA2024081208005

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT SETTLEMENT AREA OF HANDLE HOUSING WAS FOUND WHILE HOUSING REMOTION DOOR L1. SUMMARY OF NRC 00708: EXTERNAL SKIN ON SETTLEMENT AREA OF HANDLE HOUSING AT PASSENGER DOOR L1 WAS REPAIRED PER ER/A 619355-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 619355-14 REV 1. ASSOCIATED ER/A 14-619355 ADDED FOR AC 9546. (LP #0493592)
